# SDR HEEA954669

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- Engine: Allsn 250C30S
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gearshaft
- Part number: 23008090
- Condition: Stepwear
- Location: Spur Adapter
- Part time: 678 hours
- Component: 23005290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CYCLED 1ST AND 2ND STAGE WHEELS.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  STEP WEAR BEYOND SPECS ON SPUR ADAPTER GEARSHAFT FWD AND AFT SPLINES AND STEP WEAR ON INTERNAL SPLINES OF SPLINE ADAPTER BEYOND SPECS. INSTALLED NEW SPUR ADAPTER GEARSHAFT AND SPLINE ADAPTER.   SEE MMIR #4670 FOR SPLINE ADAPTER INFORMAITON.
